MAUDE Adverse Event Report: HERAEUS MEDICAL COMPONENTS BARD SNARE DUAL SHEATH SNARE KIT, 20 MM; DEVICE, PERCUTANEOUS RETRIEVAL

HERAEUS MEDICAL COMPONENTS BARD SNARE DUAL SHEATH SNARE KIT, 20 MM; DEVICE, PERCUTANEOUS RETRIEVAL
Model Number SP-4094-001
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a filter retrieval procedure, the device allegedly broke off in the patient.There was no reported patient injury.
 
Additional Manufacturer Narrative
They were able to retrieve the filter but not the catheter tip on the snare removal device that broke off.The tip was left in the patient as there was no viable way to retrieve it.I have not received an update from the customer but will check if there was any follow up.

Brand Name
BARD SNARE DUAL SHEATH SNARE KIT, 20 MM
Common Device Name
DEVICE, PERCUTANEOUS RETRIEVAL
Manufacturer (Section D)
HERAEUS MEDICAL COMPONENTS
5030 centerville road
st. paul MN 55127
Manufacturer (Section G)
HERAEUS MEDICAL COMPONENTS, SRL
parque industrial zona franca
la lima guadalupe building 29
cartago, costa rica 30106
CS   30106
Manufacturer Contact
tim desaulniers
5030 centerville road
st. paul, MN 55127
6123252003
MDR Report Key13867934
Report Number3008988055-2022-00002
Device Sequence Number4692526
Product Code MMX
UDI-Device Identifier00857834006544
UDI-Public(01)00857834006544(17)240112(10)9007027211
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K152560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2024
Device Model NumberSP-4094-001
Device Catalogue NumberSRK30
Device Lot Number9007027211
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2022
Supplement Date Received by Manufacturer02/28/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date03/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown